# SDR DALA2025010600122

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 80,222 hours, 10,547 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 DAMAGED R2 GIRT BAR ASSY. CORRECTIVE ACTION: R/R GIRT BAR ASSY PER A330 AMM 52-12. OK FOR SVC. (6566646)
